Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 5(335), Pages 177–178 (Mi umn327)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the set of numbers representable as continued fractions with bounded partial quotients

P. A. Pisarev


DOI: https://doi.org/10.4213/rm327

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:5, 998–999

Bibliographic databases:

MSC: 11A55
Accepted: 07.09.2000

Citation: P. A. Pisarev, “On the set of numbers representable as continued fractions with bounded partial quotients”, Uspekhi Mat. Nauk, 55:5(335) (2000), 177–178; Russian Math. Surveys, 55:5 (2000), 998–999

Citation in format AMSBIB
\Bibitem{Pis00}
\by P.~A.~Pisarev
\paper On the set of numbers representable as continued fractions with bounded partial quotients
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 5(335)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn327}
\crossref{https://doi.org/10.4213/rm327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799018}
\zmath{https://zbmath.org/?q=an:1012.11059}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..998P}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 5
\pages 998--999
\crossref{https://doi.org/10.1070/rm2000v055n05ABEH000327}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168165100008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034552086}


Linking options:
  • http://mi.mathnet.ru/eng/umn327
  • https://doi.org/10.4213/rm327
  • http://mi.mathnet.ru/eng/umn/v55/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alena Aleksenko, “A spectrum associated with Minkowski diagonal continued fraction”, Chebyshevskii sb., 12:4 (2011), 33–38  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:334
    Full text:191
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021